# SDR GTIA20130327613

- Difficulty date: March 27, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 11,697 hours, 5,482 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR R FWD CABIN ECAM. TROUBLESHOOTED IAW MM.   ADJUSTED PROXIMITY SWITCH 11WV2 IAW AMM.  DOOR WARNING OPS CHECK GOOD.
